On the global stability of a peer-to-peer network model

O. Fogelklou, T. Konstantopoulos, W. Tucker

Research output: Contribution to journalArticleResearchpeer-review


In this paper, we analyze the stability properties of a system of ordinary differential equations describing the thermodynamic limit of a microscopic and stochastic model for file sharing in a peer-to-peer network introduced by Kesidis et al. We show, under certain assumptions, that this BitTorrent-like system has a unique locally attracting equilibrium point which is also computed explicitly. Local and global stability are also shown.

Original languageEnglish
Pages (from-to)190-194
Number of pages5
JournalOperations Research Letters
Issue number3
Publication statusPublished - 1 May 2012
Externally publishedYes


  • Fixed points
  • Fluid limit
  • Global stability
  • Peer-to-peer networks
  • Stability

Cite this